How To Deal With Bitter Taste In Drugs.?

Illustration of How To Deal With Bitter Taste In Drugs.?
Illustration: How To Deal With Bitter Taste In Drugs.? wikihow.com

I can take capsules and tablets, but how do I deal with various liquid medicines that taste bitter so that I can take them? I can not stand the bitter taste, but if the drug is important to drink what solution?

1 Answer:

Hello! Thank you for the question on HealthReplies.com

Most medicines do have a bitter taste. Most of these bitter drugs appear in tablet preparations, so that the surface of the mouth that is in contact with the drug is only minimal, the bitter taste will only feel temporary and disappear immediately after the drug is swallowed.

For liquid preparations, they usually appear in a sweet and bitter taste. Rarely do liquid preparations have a bitter taste, because liquid preparations when taken will fully contact the mouth and digestive tract so they will taste more bitter than tablets.

However, if the liquid medicine feels bitter, there are several ways you can do to reduce the bitter taste, namely:


If the pharmacist has a sweetener mixture of the drug, and the drug is not contraindicated to the sweetener, you can ask the pharmacist to add the sweetener
Cover your nose when taking medicine, to reduce the inhalation of the bitter aroma of the medicine
Drink water or sweet water immediately after taking medicine to reduce the bitter taste in the mouth
Strengthen the perspective that after taking medicine, your illness will improve, so that it will build your suggestion to be more enthusiastic and courageous to take medicine, and make your subconscious feel that the drug is not too bitter.


That's all the explanation from me, hopefully it helps and useful :)

: by

Related Question

When Coughing The Whole Body Becomes Sore, Especially On The Chin?

When Coughing The Whole Body Becomes Sore, Especially On The Chin?

(8 months ago)

hello doctor, I am sanjaya 22 years old,... Read more

Ways To Reduce Excessive Masturbation?

Ways To Reduce Excessive Masturbation?

(10 months ago)

Good afternoon... Read more

What Is The Cause Of A Lump In The Thigh Of A Diabetics Dry?

What Is The Cause Of A Lump In The Thigh Of A Diabetics Dry?

(11 months ago)

Hello, I want to ask my father aged 60 years, on his thighs there are solid lumps in his veins, then my father felt unwell until he was congested, then rushed to the hospital when ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *